# SDR AALA2009021600178

- Difficulty date: February 16, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 17,534 hours, 1,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT FRAME STATION 500A 500C 500D BETWEEN STRINGER 8 AND 9 AT INBOARD SUPPORT BRACKET FASTENER.  REPAIRED PER ECO J1159AA.
